# SDR 98FDEA00373

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Washer
- Condition: Out Of Position
- Location: Gearbox
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

98-0133, NR 1 OIL QTY WAS 16 QTS ON GRND AT LEVEL OFF FL 310 12 QTY.  STARTED TIMING THE DROP AT 7 QTS, LOST 1 QT PER 7 MIN.  PRECAUTIONARY LANDING IN DEN.  WHEN WE LANDED ANALOG AND ECAM SHOWED 4 QTS.  REMOVED WASHER LODGED BETWEEN SEAL AND AFT CASE OF TOWER SHAFT GEAR BOX.  LEAK CHECKS OK.  SERVICED WITH 11 QTS OIL.
